American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(34L15) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Bilal Chanane. Computation of the eigenvalues of Sturm-Liouville problems with parameter dependent boundary conditions using the regularized sampling method. Math. Comp. 74 (2005) 1793-1801. MR 2164097.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] E. B. Davies. A hierarchical method for obtaining eigenvalue enclosures. Math. Comp. 69 (2000) 1435-1455. MR 1710648.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Amin Boumenir. Eigenvalues of periodic Sturm-Liouville problems by the Shannon-Whittaker sampling theorem. Math. Comp. 68 (1999) 1057-1066. MR 1627850.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1